Borwein, Jonathan, Lucet, Yves, and Mordukhovich, Boris. "Compactly epi-Lipschitzian convex sets and functions in normed spaces.." Journal of Convex Analysis 7.2 (2000): 375-393. <http://eudml.org/doc/121913>.
@article{Borwein2000,
author = {Borwein, Jonathan, Lucet, Yves, Mordukhovich, Boris},
journal = {Journal of Convex Analysis},
keywords = {Clarke normal cone; compactly epi-Lipschitzian sets; Slater condition},
language = {eng},
number = {2},
pages = {375-393},
publisher = {Heldermann Verlag},
title = {Compactly epi-Lipschitzian convex sets and functions in normed spaces.},
url = {http://eudml.org/doc/121913},
volume = {7},
year = {2000},
}
TY - JOUR
AU - Borwein, Jonathan
AU - Lucet, Yves
AU - Mordukhovich, Boris
TI - Compactly epi-Lipschitzian convex sets and functions in normed spaces.
JO - Journal of Convex Analysis
PY - 2000
PB - Heldermann Verlag
VL - 7
IS - 2
SP - 375
EP - 393
LA - eng
KW - Clarke normal cone; compactly epi-Lipschitzian sets; Slater condition
UR - http://eudml.org/doc/121913
ER -